# SDR SWAA2015091643960

- Difficulty date: September 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737790
- Aircraft serial: 30035
- Aircraft time: 34,079 hours, 23,968 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Part number: 453A2611
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR, PANEL CAP STRIP BROKEN BETWEEN BS 867 - 947, LBL 9.  REPAIRED STRIP IAW SRM & DWG.
